# SDR CALA2022071101692

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N531811
- Condition: Gouged
- Location: Rbl 27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN STA. 1680-1720 RBL 27 HAS GOUGES ON UPPER SURFACE AFT DECK PLATE.   TRANSCRIBED FROM HAECO GSO N/R 928 2472.
